[1]Darvish, V., Nouri, M., Razeghi, M., & Taghavi, A. (2020). Nonlinear ∗-Jordan triple derivation on prime ∗-algebras. Rocky Mountain J. Math. 50(2), 543-549.
[2]Li, C., Chen, Q., & Wang, T. (2018). Nonlinear maps preserving the Jordan triple*-product on factor von Neumann algebras. Chinese Annals of Mathematics, Series B, 39(4), 633-642.
[3]Liu, L., Ji, G. X., (2011). Maps preserving product on factor von Neumann algebra, Linear and Multilinear Algebra. 59 951-955.
[4]Li, C., Lu, F., & Wang, T. (2016). Nonlinear maps preserving the Jordan triple∗-product on von Neumann algebras. Ann. Funct. Anal. 7, 496-507
[5]Li, C. J., Zhao, F. F., & Chen, Q. Y. (2016). Nonlinear skew Lie triple derivations between factors. Acta Mathematica Sinica, English Series, 32(7), 821-830.
[6]Šemrl, P. (1990). On Jordan*-derivations and an application. In Colloquium Mathematicum, 2(59) 241-251.
[7]Yang, Z., & Zhang, J. (2019). Nonlinear maps preserving mixed Lie triple products on factor von Neumann algebras. Ann. Funct. Anal. 10(3), 325-336.
[8]Yu, W., & Zhang, J. (2012). Nonlinear∗-Lie derivations on factor von Neumann algebras. Linear algebra and its applications, 437(8), 1979-1991.
[9]Zhao, F., & Li, C. (2018). Nonlinear∗-Jordan triple derivations on von Neumann algebras. Mathematica Slovaca, 68(1), 163-170.
[10]Zhao, F., & Li, C. (2018). Nonlinear maps preserving the Jordan triple∗-product between factors. Indagationes Mathematicae, 29(2), 619-627.
[11]Yaoxian, L., Jianhua, Z., (2019). Nonlinear mixed Lie triple derivation on factor von Neumann algebras. Acta Math. Sinica (Chin. Ser.) (1)62, 13-24.
[12]Li, C., & Zhang, D. (2022). Nonlinear mixed Jordan triple∗-derivations on factor von Neumann algebras. Filomat, 36(8), 2637-2644.
[13]Taghavi, A., Rohi, H., & Darvish, V. (2016). Non-linear*-Jordan derivations on von Neumann algebras. Linear and Multilinear Algebra, 64(3), 426-439.
[14]Zhang, F. (2016). Nonlinear skew Jordan derivable maps on factor von Neumann algebras. Linear and multilinear algebra, 64(10), 2090-2103.
[15]Shavandi, M., & Taghavi, A. (2023). Maps preserving n-tuple A* B− B* A derivations on factor von Neumann algebras. Publications de l'Institut Mathematique, 113(127), 131-140.
[16]Shavandi, M., & Taghavi, A. (2024). Non-linear triple product A* B-B* A derivations on*-algebras. Surveys in Mathematics and its Applications, 19, 67-78.
[17]Taghavi, A., (2025). Nonlinear Jordan triple ∗ −derivations on prime ∗ −algebras, Journal of Algebra and Its Applications, doi.org/10.1142/S0219498825501646.